# SDR DXTR2016F00136

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: General aviation
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 488 hours, 351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gear
- Part number: 50009892011
- Condition: Cracked
- Location: Pax Door
- Part time: 488 hours, 351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS IN THE PROCESS OF MAINTENANCE FOR A PASSENGER DOOR ISSUE. UPON REMOVAL OF THE ACFT MAIN PASSENGER DOOR AND SUBSEQUENT RE-INSTALLATION AND RIGGING THE DOOR WAS OPERATED THROUGH RANGE OF MOTION ONCE WITH NO ISSUE.  UPON THE TECH STEPPING ONTO THE FIRST STEP OF THE DOOR THE MAIN DOOR BALANCE SECTOR GEAR CRACKED AND SPRANG AWAY FROM THE ASSY UNDER LOAD IMPACTING ADJACENT PARTS.
